MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-29
Medical Device Problem Codes Migration or Expulsion of Device (1395); Perivalvular Leak (1457)
Health Effect - Clinical Codes Heart Block (4444); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient has a prior medical history of atrial fibrillation.The patient's aortic valve angle was 47 degrees.There was severe annulus calcification extending below annulus into left ventricular outflow tract (lvot).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 23mm, non-abbott balloon.With a non-abbott wire while pacing at 180 beats per minute.Post pre-bav, the patient went into a complete heart block.During the procedure, ds's inflow edge was passed beyond the annulus then it was attempted to deploy.On the first attempt, it was positioned to be high, so it was recaptured.On the second attempt, the valve was placed at a depth of 4mm both on the non-coronary cusp (ncc) and left-coronary cusp (lcc).Upon release, the valve was at a depth of 3mm on the ncc and 4mm on the lcc.Temporary pacemaker was left in place at the end of the procedure to stabilize the rhythm.Post-implant, mild/moderate paravalvular leak was observed with a gradient of 2mmhg.Post-implant balloon aortic valvuloplasty (post-bav) was performed by using a 25mm, non-abbott balloon.Post-intervention, mild pvl was noted.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.A permanent pacemaker was implanted to resolve the event (heart block).The implanter believed the cause of migration to be due to the excess calcium.The implanter classified this event (heart block) as being related to the procedure and past medical history.The patient was in a stable condition and subsequently discharged.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50179574
Report Number2135147-2026-05408
Device Sequence Number18606862
Product Code NPT
UDI-Device Identifier05415067045775
UDI-Public(01)05415067045775(17)281214
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-29
Device Catalogue NumberNVRO-29
Device Lot Number11194184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale